# SDR CA151130006

- Difficulty date: November 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Component: Engine (Turbine, Pwc, EQUIPMENT
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED THAT, DURING THE ENGINE START, COCKPIT SMOKE WAS NOTICED AND THE LAVATORY SMOKE DETECTORS WERE ACTIVATED. NR 2 ENGINE WAS STARTED WITH ITS BLEED SWITCH SELECTED AT PROP FEATHER POSITION. NO 1 ENGINE WAS STARTED THEREAFTER, ITS BLEED SWITCH SELECTED AT PROP FEATHER POSITION TOO. SMOKE WAS THEN NOTICED. CUSTOMER DECIDED TO RETURN THE AIRCRAFT TO SERVICE AS THE SYMPTOMS COULD NOT BE DUPLICATED DURING AN ENGINE GROUND RUN.
